MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CAYENNE MEDICAL QUATTRO LINK ANCHOR 4.5MM SP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CM-9145SP
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an anchor was bent.Returned device and investigation completion noted that the anchor is fractured.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in poland.Complaint can be confirmed through the returned product analysis.The returned device shows signs of use as well as wear and tear.The prongs on the tip of inserter handle are bent with the anchor still attached to the device.The anchor has fractured on the distal end causing the metal tip to no longer be attached to the anchor and the metal tip was not returned.The inserter handle is conforming to prints with the purple knob and black handles.The proximal end of the anchor to confirm it is conforming to specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
QUATTRO LINK ANCHOR 4.5MM SP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key25333750
Report Number3006108336-2026-00012
Device Sequence Number9619242
Product Code MBI
UDI-Device Identifier00887868270208
UDI-Public(01)00887868270208(17)291126(10)67025066
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCM-9145SP
Device Lot Number67025066
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown